Alert archive / Florida / Flood Watches in 2007

Flood Watch 2, NWS Tallahassee, FL

September 21, 20078 counties in Florida

NWS Tallahassee, FL issued this flood watch at Sep 21, 2007, 11:57 AM CDT for 8 counties in Florida. It took effect at Sep 21, 2007, 1:00 PM CDT. It was in force for 11 hr.

The area

The counties it named.

The facts

Issued
Sep 21, 2007, 11:57 AM CDT (16:57 UTC)
In effect from
Sep 21, 2007, 1:00 PM CDT
Expired
Sep 21, 2007, 11:33 PM CDT
In force
11 hr
Issued by
NWS Tallahassee, FL
Flood severity
None

Counties Bay County, FL, Calhoun County, FL, Franklin County, FL, Gulf County, FL, Holmes County, FL, Jackson County, FL, Walton County, FL, Washington County, FL

The radar

The Eglin Afb radar (KEVX), 47 km from the middle of the area, began a volume at 17:00 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Tallahassee Rgnl, FL (KTLH), launched 12:00Z, 5.0 hours before the alert went out and 112 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Tallahassee Rgnl, FL at 12:00Z on 2007-09-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 399 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Tallahassee Rgnl, FL at 12:00Z on 2007-09-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 31 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
399 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
507 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
31 m²/s²
0-3 km storm-relative helicity
94 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WGUS62 KTAE 211657
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1257 PM EDT FRI SEP 21 2007

...FLOOD WATCH ISSUED FOR COASTAL COUNTIES OF THE FLORIDA
PANHANDLE AND WESTERN BIG BEND...

.SUBROPICAL DEPRESSION TEN WILL CONTINUE TO GENERATE BANDS OF
HEAVY RAINFALL ACROSS THE WATCH AREA FOR THE NEXT 24 HOURS.
WIDESPREAD TOTALS OF 2 TO 4 INCHES WITH ISOLATED AMOUNTS UP TO 5
INCHES ARE POSSIBLE BY SATURDAY MORNING...PARTICULARLY ALONG THE
COAST. WITH SOIL CONDITIONS BECOMING WETTER...HEAVIER INTENSE 
RAINBANDS HAVE THE POTENTIAL TO GENERATE RAPID LOCALIZED FLOODING
OF LOW LYING ROADS AND FLOOD PRONE LOCATIONS...PARTICULARLY IN
URBAN AREAS OVERNIGHT.

FLZ008-012-014-015-221800-
/O.CAN.KTAE.FA.A.0001.070922T1800Z-070923T1600Z/
/O.NEW.KTAE.FA.A.0002.070921T1800Z-070922T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COASTAL WALTON-BAY-GULF-FRANKLIN-
INCLUDING THE CITIES OF...INWOOD...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...
WEWAHITCHKA...APALACHICOLA...CARRABELLE
1257 PM EDT FRI SEP 21 2007 /1157 AM CDT FRI SEP 21 2007/

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF FLORIDA...INCLUDING THE FOLLOWING 
  AREAS...BAY...COASTAL WALTON...FRANKLIN AND GULF.

* THROUGH SATURDAY AFTERNOON

* RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS
  UP TO 5 INCHES IS POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS
  AT NIGHT...AND MANY TROPICAL STORM RELATED DEATHS HAVE OCCURRED
  WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY.
  THIS HAPPENED IN 2001 IN TALLAHASSEE NEAR FLORIDA STATE
  UNIVERSITY...WHEN THE REMNANTS OF TROPICAL STORM ALLISON CAUSED
  FLOODING RAINS.

* A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
  CURRENT FORECASTS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

FLZ010-221800-
/O.NEW.KTAE.FA.A.0002.070921T1800Z-070922T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
WASHINGTON-
INCLUDING THE CITIES OF...CRYSTAL LAKE...CHIPLEY...FIVE POINTS
1157 AM CDT FRI SEP 21 2007

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS ISSUED A

* FLOOD WATCH FOR A PORTION OF FLORIDA...INCLUDING THE FOLLOWING 
  AREA...WASHINGTON.

* THROUGH SATURDAY AFTERNOON

* RAINFALL AMOUNTS OF 2 TO 4 INCHES...WITH LOCALLY HIGHER AMOUNTS
  UP TO 5 INCHES IS POSSIBLE. FLOODING CAN BE ESPECIALLY DANGEROUS
  AT NIGHT...AND MANY TROPICAL STORM RELATED DEATHS HAVE OCCURRED
  WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND WERE SWEPT AWAY.
  THIS HAPPENED IN 2001 IN TALLAHASSEE NEAR FLORIDA STATE
  UNIVERSITY...WHEN THE REMNANTS OF TROPICAL STORM ALLISON CAUSED
  FLOODING RAINS.

* A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
  CURRENT FORECASTS.

A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON
CURRENT FORECASTS.

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$
2 follow-up statements
000 
WGUS62 KTAE 220007
FFATAE

URGENT - IMMEDIATE BROADCAST REQUESTED
FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
807 PM EDT FRI SEP 21 2007

...FLOOD WATCH CONTINUES FOR THE COUNTIES OF THE FLORIDA PANHANDLE
AND WESTERN BIG BEND...

.TROPICAL DEPRESSION TEN HAS MOVED ASHORE...BUT WILL CONTINUE TO
GENERATE BANDS OF HEAVY RAINFALL ACROSS THE WATCH AREA OVERNIGHT
AND INTO SATURDAY. WIDESPREAD TOTALS OF 2 INCHES WITH ISOLATED
AMOUNTS UP TO 4 INCHES ARE POSSIBLE BY MIDDAY SATURDAY. WITH SOIL
CONDITIONS BECOMING WETTER...HEAVIER INTENSE RAIN BANDS HAVE THE
POTENTIAL TO GENERATE RAPID LOCALIZED FLOODING OF LOW LYING ROADS
AND FLOOD PRONE LOCATIONS...PARTICULARLY IN URBAN AREAS OVERNIGHT.

FLZ007-009-011-013-026-221800-
/O.EXA.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND WALTON-HOLMES-JACKSON-CALHOUN-LIBERTY-
INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...HUDSON...BONIFAY...
MARIANNA...GRACEVILLE...MALONE...SNEADS...BLOUNTSTOWN...
SWEETWATER
807 PM EDT FRI SEP 21 2007 /707 PM CDT FRI SEP 21 2007/

...FLOOD WATCH IN EFFECT THROUGH SATURDAY AFTERNOON...

THE NATIONAL WEATHER SERVICE IN TALLAHASSEE HAS EXPANDED THE

* FLOOD WATCH TO INCLUDE A PORTION OF FLORIDA...INCLUDING THE 
  FOLLOWING AREAS...CALHOUN...HOLMES...INLAND WALTON...JACKSON 
  AND LIBERTY.

* THROUGH SATURDAY AFTERNOON

* RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER
  AMOUNTS UP TO 4 INCHES ARE POSSIBLE. FLOODING CAN BE ESPECIALLY
  DANGEROUS AT NIGHT...AND MANY TROPICAL CYCLONE RELATED DEATHS
  HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND
  WERE SWEPT AWAY. 

* A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
  CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

FLZ008-010-012-014-015-221800-
/O.CON.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
COASTAL WALTON-WASHINGTON-BAY-GULF-FRANKLIN-
INCLUDING THE CITIES OF...INWOOD...CRYSTAL LAKE...CHIPLEY...
FIVE POINTS...PANAMA CITY...CALLAWAY...LYNN HAVEN...
UPPER GRAND LAGOON...WHITE CITY...PORT ST. JOE...WEWAHITCHKA...
APALACHICOLA...CARRABELLE
807 PM EDT FRI SEP 21 2007 /707 PM CDT FRI SEP 21 2007/

...FLOOD WATCH REMAINS IN EFFECT THROUGH SATURDAY AFTERNOON...

THE FLOOD WATCH CONTINUES FOR

* A PORTION OF FLORIDA...INCLUDING THE FOLLOWING AREAS...BAY...
  COASTAL WALTON...FRANKLIN...GULF AND WASHINGTON.

* THROUGH SATURDAY AFTERNOON

* RAINFALL AMOUNTS OF AROUND 2 INCHES...WITH LOCALLY HIGHER
  AMOUNTS UP TO 4 INCHES ARE POSSIBLE. FLOODING CAN BE ESPECIALLY
  DANGEROUS AT NIGHT...AND MANY TROPICAL CYCLONE RELATED DEATHS
  HAVE OCCURRED WHEN MOTORISTS TRIED TO CROSS FLOODED ROADS AND
  WERE SWEPT AWAY.

* A FLOOD WATCH MEANS THERE IS A POTENTIAL FOR FLOODING BASED ON 
  CURRENT FORECASTS. 

YOU SHOULD MONITOR LATER FORECASTS AND BE ALERT FOR POSSIBLE
FLOOD WARNINGS. THOSE LIVING IN AREAS PRONE TO FLOODING SHOULD BE
PREPARED TO TAKE ACTION SHOULD FLOODING DEVELOP.

$$

18-WOOL
000 
WGUS62 KTAE 220433
FFATAE

FLOOD WATCH
NATIONAL WEATHER SERVICE TALLAHASSEE FL
1233 AM EDT SAT SEP 22 2007

...THE FLOOD WATCH FOR THE EASTERN FLORIDA PANHANDLE AND 
PORTIONS OF THE WESTERN FLORIDA BIG BEND HAS BEEN CANCELLED...

.THE REMNANTS OF TROPICAL DEPRESSION TEN CONTINUE TO MOVE WESTWARD
AWAY FROM THE EASTERN FLORIDA PANHANDLE EARLY THIS MORNING. THE
HEAVIEST RAINFALL THROUGH SATURDAY MORNING IS NOW EXPECTED TO
OCCUR ACROSS THE WESTERN FLORIDA PANHANDLE AND PORTIONS OF
SOUTHWEST ALABAMA. ALTHOUGH THE FLOOD WATCH IS NO LONGER IN
EFFECT...RADAR STILL SHOWS SCATTERED SHOWERS AND THUNDERSTORMS
OVER THE ADJACENT COASTAL WATERS WHICH WILL CONTINUE TO MOVE
ASHORE INTO SATURDAY. SOME OF THESE STORMS ARE LIKELY TO STILL
INCLUDE A BRIEF HEAVY DOWNPOUR. 

FLZ007>015-026-220545-
/O.CAN.KTAE.FA.A.0002.000000T0000Z-070922T1800Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
INLAND WALTON-COASTAL WALTON-HOLMES-WASHINGTON-JACKSON-BAY-
CALHOUN-GULF-FRANKLIN-LIBERTY-
INCLUDING THE CITIES OF...DE FUNIAK SPRINGS...INWOOD...HUDSON...
BONIFAY...CRYSTAL LAKE...CHIPLEY...FIVE POINTS...MARIANNA...
GRACEVILLE...MALONE...SNEADS...PANAMA CITY...CALLAWAY...
LYNN HAVEN...UPPER GRAND LAGOON...BLOUNTSTOWN...WHITE CITY...
PORT ST. JOE...WEWAHITCHKA...APALACHICOLA...CARRABELLE...
SWEETWATER
1233 AM EDT SAT SEP 22 2007 /1133 PM CDT FRI SEP 21 2007/

...FLOOD WATCH IS CANCELLED...

THE FLOOD WATCH FOR THE EASTERN FLORIDA PANHANDLE AND PORTIONS OF
THE WESTERN FLORIDA BIG BEND HAS BEEN CANCELLED.

SCATTERED SHOWERS AND THUNDERSTORMS DEVELOPING OVER THE COASTAL
WATERS TO THE SOUTH OF THE EASTERN FLORIDA PANHANDLE AND FLORIDA
BIG BEND WILL CONTINUE TO MOVE NORTH THROUGH SATURDAY MORNING. SOME
OF THESE SHOWERS AND STORMS MAY STILL INCLUDE A BRIEF HEAVY
DOWNPOUR AS THEY MOVE INLAND...HOWEVER THE THREAT FOR SIGNIFICANT
FLOODING HAS DIMINISHED.

$$

14-MROCZKA

What forecasters said that day

The local office's own words before this flood watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Tallahassee, FL wrote its last area forecast discussion before this flood watch went out at Sep 21, 8:39 AM CDT, 3 hours 18 minutes earlier.

Area forecast discussion, Sep 21, 8:39 AM CDT, 3 hours 18 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TALLAHASSEE FL
939 AM EDT FRI SEP 21 2007

.SYNOPSIS...LATEST STREAMLINE ANALYSIS AND RADAR IMAGERY THIS
MORNING SHOW THE LOW-LEVEL CIRCULATION CENTER (LLCC) NEAR
APALACHICOLA AND CAPE SAN BLAS. THE CENTRAL PRESSURE IS
APPROXIMATELY 1005 MB. 85/37 GHZ MICROWAVE AND RADAR IMAGERY
SHOW A WELL DEFINED BANDING FEATURE WRAPPING INTO THE LLCC.
HOWEVER...THE CIRCULATION REMAINS FAIRLY BROAD WITH WINDS NEAR THE
CENTER OF THE CIRCULATION STILL WEAK. ALTHOUGH IT HAS TAKEN A
SLIGHTLY NORTHWARD TRACK THIS MORNING...THE OVERALL MOTION REMAINS
NORTH-NORTHWESTWARD AND APPEARS TO BE HEADING TOWARD BAY COUNTY.
MEANWHILE...SHOWERS AND THUNDERSTORMS WITH GUSTY WINDS UP TO 30-40
MPH AND HEAVY RAINFALL CONTINUE TO PUSH INLAND ACROSS OUR
AREA...OR PORTIONS OF THE BIG BEND AND THE EASTERN FLORIDA
PANHANDLE. ALSO...CANNOT RULE OUT THE POTENTIAL FOR A WEAK
TORNADO. RAINFALL ACCUMULATIONS AROUND THESE AREAS ARE RANGING
FROM A HALF INCH TO AN INCH WITH ISOLATED HIGHER AMOUNTS OF 2-3
INCHES.

&&

.AVIATION...BANDS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO
SPREAD NORTHWEST FROM THE COASTAL WATERS INLAND ACROSS THE FLORIDA
BIG BEND AND PANHANDLE AND NORTHWARD INTO SOUTHWEST AND SOUTH CENTRAL
GEORGIA... ASSOCIATED WITH AN AREA OF LOW PRESSURE MOVING SLOWLY
WEST NORTHWEST ACROSS THE EASTERN GULF OF MEXICO. BRIEF HEAVY RAIN
AND WIND GUSTS 20-30 KNOTS WILL ACCOMPANY THESE SHOWERS. CIGS WILL
REMAIN MVFR WITH LIFR CONDITIONS IN THE VICINITY OF THE
SHOWERS...AND WINDS WILL CONTINUE SUSTAINED 10 TO 15 KT...GRADUALLY
BECOMING MORE SOUTHEAST AS THE LOW CONTINUES TO TRACK WEST NORTHWEST
TOWARDS THE CENTRAL GULF COAST. GREATEST THREAT OF HEAVY RAIN AND
THUNDERSTORMS WILL BE ALONG AND NEAR THE COASTAL AREAS...FROM THE
FLORIDA BIG BEND WESTWARD...AS REFLECTED IN THE TLH AND PFN TERMINAL
FORECASTS.

&&

.MARINE...
WILL CONTINUE TO MONITOR THE COASTAL FLOODING PROBABILITIES
AS THE DAY PROGRESSES. THE CURRENT WATER LEVEL FROM APALACHICOLA
IS CURRENTLY READING APPROXIMATELY 1.5 FT ABOVE AVERAGE. WITH THE
PERSISTENT ONSHORE FLOW ACROSS ST. GEORGE AND FRANKLIN COUNTY
THESE LEVELS WILL BE SLIGHTLY HIGHER. EXPECT THE HIGHEST POTENTIAL
FOR COASTAL FLOODING TO BE LATER THIS EVENING AND INTO TONIGHT
ALONG PORTIONS OF OUR COAST UPON THE ARRIVAL OF THE NEXT HIGH
TIDE. RIP CURRENTS WILL REMAIN DANGEROUS ALONG AND NEAR THE
SOUTHERN TIP OF CAPE SAN BLAS...ST. GEORGE ISLAND...AND EVENTUALLY
ALONG THE PANHANDLE BEACHES LATER TODAY.

SURF WILL REMAIN ROUGH WITH THE ONSHORE FLOW AT ST. GEORGE ISLAND
THROUGH THE DAY. FURTHER WEST TOWARD WALTON COUNTY...CONDITIONS THIS
MORNING AND INTO THE AFTERNOON WILL HAVE MUCH SMOOTHER CONDITIONS
WITH THE OFFSHORE NE WINDS AND A SMALL SOURCE FROM THE SOUTHEAST
FROM THIS STORM. ANOTHER THING TO CONTINUE TO MONITOR WILL BE THE
DEVELOPMENT OF ANOTHER CIRCULATION THE MODELS HAVE BEEN HINTING AT
FOR THE PAST FEW DAYS NOW. CONVECTION WITH THIS SYSTEM IS BEGINNING
TO FLARE. THIS STORM IS PROGGED TO PUSH NORTH THROUGH THE YUCATAN
CHANNEL AND WILL LIKELY SEND ANOTHER SOUTHERLY SOURCE OF WAVE ENERGY
TOWARD OUR COAST SOMETIME AROUND SUNDAY/MONDAY TIME FRAME. ALSO
DURING THIS TIME FRAME...THE MODELS ARE SHOWING MUCH LIGHTER WINDS
OUT OF THE EAST-SOUTHEAST DIRECTION.

&&

.TAE WATCHES/WARNINGS/ADVISORIES...
AL...NONE.
GA...NONE.
FL...NONE.
GM...SMALL CRAFT ADVISORY IN EFFECT FOR ALL COASTAL LEGS THROUGH
FRIDAY NIGHT FOR WINDS AND SEAS. &&

AVIATION...CAMP
SYNOPSIS/MARINE...GIBBS
Hazardous weather outlook, Sep 21, 5:12 AM CDT, 6 hours 45 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TALLAHASSEE FL
612 AM EDT FRI SEP 21 2007

ALZ065>069-FLZ007-009>011-013-016-017-019-026-029-GAZ120>131-
142>148-155>161-221000-
COFFEE-DALE-HENRY-GENEVA-HOUSTON-INLAND WALTON-HOLMES-WASHINGTON-
JACKSON-CALHOUN-GADSDEN-LEON-MADISON-LIBERTY-LAFAYETTE-QUITMAN-
CLAY-RANDOLPH-TERRELL-DOUGHERTY-LEE-WORTH-TURNER-TIFT-BEN HILL-
IRWIN-EARLY-MILLER-BAKER-MITCHELL-COLQUITT-COOK-BERRIEN-SEMINOLE-
DECATUR-GRADY-THOMAS-BROOKS-LOWNDES-LANIER-
612 AM EDT FRI SEP 21 2007 /512 AM CDT FRI SEP 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST ALABAMA...
SOUTHWEST AND SOUTH CENTRAL GEORGIA...AND INLAND PORTIONS OF
THE FLORIDA BIG BEND AND PANHANDLE.

.DAY ONE...TODAY AND TONIGHT...

AREAS OF SHOWERS AND THUNDERSTORMS WILL CONTINUE TO ROTATE NORTH
AND NORTHWEST ACROSS THE AREA INTO TONIGHT AS LOW PRESSURE TRIES TO
ORGANIZE IN THE NORTHEAST GULF OF MEXICO. THIS SYSTEM CONTINUES TO
BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE
TROPICAL OR SUB TROPICAL STRORM DEVELOPMENT. A FEW OF THE
THUNDERSTORMS MAY BECOME STRONG AT TIMES...WITH GUSTY WINDS AND
HEAVY RAIN THE MAIN THREATS. AN ISOLATED TORNADO IS ALSO NOT OUT
OF THE QUESTION ASSOCIATED WITH THE STRONGEST STORMS...ESPECIALLY
TO THE SOUTH OF THE FLORIDA BORDER.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SOUTHERLY FLOW ON THE EASTERN SIDE OF LOW PRESSURE TO OUR WEST
WILL CONTINUE TO BRING PLENTY OF TROPICAL MOISTURE NORTHWARD INTO
THE REGION THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP THROUGH THE DAY IN THIS UNSTABLE
ATMOSPHERE. THE MAIN THREATS WILL BE FOR LOCALLY HEAVY RAINS.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR SUNDAY INTO THE FIRST
HALF OF NEXT WEEK...WITH A CHANCE FOR MAINLY AFTERNOON AND
EVENING SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

FLZ008-012-014-015-018-027-028-034-GMZ730-750-755-765-770-775-
221000-
COASTAL WALTON-BAY-GULF-FRANKLIN-JEFFERSON-WAKULLA-TAYLOR-DIXIE-
APALACHEE BAY OR COASTAL WATERS FROM KEATON BEACH TO OCHLOCKONEE
RIVER FL OUT TO 20 NM-
COASTAL WATERS FROM APALACHICOLA TO DESTIN FL OUT 20 NM-
COASTAL WATERS FROM  OCHLOCKONEE RIVER TO APALACHICOLA FL OUT TO
20 NM-
COASTAL WATERS FROM  SUWANNEE RIVER TO KEATON BEACH OUT 20 NM-
WATERS FROM APALACHICOLA TO DESTIN FL FROM 20 TO 60 NM-
WATERS FROM  SUWANNEE RIVER TO APALACHICOLA FL FROM 20 TO 60 NM-
612 AM EDT FRI SEP 21 2007 /512 AM CDT FRI SEP 21 2007/

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL AREAS OF THE
FLORIDA BIG BEND AND PANHANDLE...AND ADJACENT COASTAL WATERS.

.DAY ONE...TODAY AND TONIGHT...

NUMEROUS SHOWERS AND THUNDERSTORMS WILL CONTINUE TO ROTATE NORTH
AND NORTHWEST ACROSS THE AREA INTO TONIGHT AS LOW PRESSURE TRIES
TO ORGANIZE IN THE NORTHEAST GULF OF MEXICO. THIS SYSTEM CONTINUES
TO BE MONITORED BY THE NATIONAL HURRICANE CENTER FOR POSSIBLE
TROPICAL OR SUB TROPICAL DEVELOPMENT. A FEW OF THE THUNDERSTORMS
MAY BECOME STRONG AT TIMES WITH GUSTY WINDS THE MAIN THREAT. AN
ISOLATED TORNADO IS ALSO NOT OUT OF THE QUESTION ASSOCIATED WITH
THE STRONGEST STORMS.

HEAVY RAINS WILL ALSO BE A CONCERN THROUGH TONIGHT. NUMEROUS
BANDS OF SHOWERS AND THUNDERSTORMS ARE EXPECTED WITH LOCALLY
SEVERAL INCHES OF RAIN POSSIBLE.

AS THE STORM MOVE TO THE WEST THROUGH THE DAY...STRONG ONSHORE
WINDS UP TO 30 MPH ARE EXPECTED TO DEVELOP ALONG THE COAST. THESE
WINDS WILL FIRST COME ONSHORE ACROSS WAKULLA AND FRANKLIN COUNTIES
LATER THIS MORNING AND EARLY THIS AFTERNOON AND THEN ACROSS THE
EASTERN FLORIDA PANHANDLE LATER THIS AFTERNOON AND EVENING. ONCE
THE FLOW BECOMES ONSHORE...WAVE ACTION MAY RESULT IN MINOR BEACH
EROSION NEAR THE TIME OF HIGH TIDE LATER THIS EVENING AND AFTER
MIDNIGHT TONIGHT.

PERSONS LIVING NEAR THE COAST OF THE FLORIDA BIG BEND AND EASTERN
FLORIDA PANHANDLE SHOULD CLOSELY MONITOR THE PROGRESS OF THIS
SYSTEM.

.DAYS TWO THROUGH SEVEN...SATURDAY THROUGH THURSDAY...

SOUTHERLY FLOW ON THE EASTERN SIDE OF LOW PRESSURE TO OUR WEST
WILL CONTINUE TO BRING PLENTY OF TROPICAL MOISTURE NORTHWARD INTO
THE REGION THROUGH SATURDAY. SCATTERED SHOWERS AND THUNDERSTORMS
ARE EXPECTED TO DEVELOP THROUGH THE DAY IN THIS UNSTABLE
ATMOSPHERE. THE MAIN THREATS WILL BE FOR LOCALLY HEAVY RAINS.

MINOR BEACH EROSION WILL ONCE AGAIN BE POSSIBLE AT THE TIME OF
HIGH TIDE...MAINLY ACROSS THE EASTERN FLORIDA PANHANDLE.

SUMMER LIKE CONDITIONS ARE THEN EXPECTED FOR SUNDAY INTO THE FIRST
HALF OF NEXT WEEK WITH A CHANCE FOR MAINLY AFTERNOON AND EVENING
SHOWERS AND THUNDERSTORMS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE REQUIRED LATER TODAY.

14-MROCZKA

The office that day

Everything else NWS Tallahassee, FL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Sep 20, 7:15 PM CDTSpecial Marine WarningTAE2 hr
Sep 20, 7:27 PM CDTSevere Thunderstorm WarningTAEDixie48 min
Sep 20, 9:09 PM CDTSpecial Marine WarningTAE66 min
Sep 20, 9:35 PM CDTSevere Thunderstorm WarningTAEFranklin40 min
Sep 20, 9:56 PM CDTTornado WarningTAEFranklin49 min
Sep 20, 10:18 PM CDTSpecial Marine WarningTAE117 min
Sep 21, 12:09 AM CDTSpecial Marine WarningTAE2 hr
Sep 21, 1:13 AM CDTSpecial Marine WarningTAE2 hr
Sep 21, 2:19 AM CDTSpecial Marine WarningTAE56 min
Sep 21, 5:06 AM CDTTornado WarningTAEFranklin39 min
Sep 21, 9:58 AM CDTCoastal Flood WarningTAEFranklin, Jefferson, Wakulla9 hr
Sep 21, 11:49 AM CDTFlood WatchTAEBay, Franklin, Gulf, Walton8 min
Sep 21, 4:27 PM CDTSevere Thunderstorm WarningTAEWalton48 min
Sep 21, 4:56 PM CDTTornado WarningTAEHolmes, Washington49 min
Sep 21, 5:26 PM CDTTornado WarningTAEHolmes49 min
Sep 21, 5:32 PM CDTSevere Thunderstorm WarningTAEWakulla43 min

Nearby

Flood Watches in Florida, 2007Every flood watch in 2007

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.